# SDR SWAA2013012111621

- Difficulty date: January 6, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6518621
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL 1325X FWD CARGO COMPARTMENT.  REPLACED FLOOR PANEL 1325X LOC ON FWD CARGO COMPARTMENT IAW B737-300 SRM 51-10-02 ITEM 8 AND DRAWING 65-18621.
